# SDR REXA2014102001059

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 15,898 hours, 9,973 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EE-900 INSPECTION FOUND INFANT LIFE VEST NEEDS REPLACEMENT.  R & R INFANT LIFE VEST IAW AMM 25-61-03.
